# SDR ASAA2021121536916

- Difficulty date: December 15, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 2,056 hours, 734 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OVHD MAINT LIGHT ILLUMINATED AFTER LANDING. GROUNDED - YES. FOUND FAULT BLEED FAMV L FAULT CODE 36112541 MAINTENANCE MESSAGE 36-12020. PERFORMED B737-9 IFIM TASK 36-12-00-810-801 AND PNEUMATIC ENGINE ON- SYSTEM TEST REF B737-9 AMM 36-00-00-736-801. SYSTEM TEST PASS AND MAINT LIGHT EXTIGUISHED.
